A general integral representation of completely $L$-superharmonic functions
Doklady Akademii Nauk, Tome 236 (1977) no. 3, pp. 538-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_236_3_a5,
author = {M. V. Novitskii},
title = {A general integral representation of completely $L$-superharmonic functions},
journal = {Doklady Akademii Nauk},
pages = {538--540},
year = {1977},
volume = {236},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_3_a5/}
}
M. V. Novitskii. A general integral representation of completely $L$-superharmonic functions. Doklady Akademii Nauk, Tome 236 (1977) no. 3, pp. 538-540. http://geodesic.mathdoc.fr/item/DAN_1977_236_3_a5/